# SDR MAC090702

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 29,018 hours, 36,386 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRETTING CORROSION WAS FOUND ON THE CENTER WING CUTOUT OF THE FUEL PANEL HOUSING AT 522CT.  REFERENCE ATR42 SRM 57-14-12 PAGE 302 FIG 301 SHEET 1.  AFTER DAMAGE REMOVAL THE REMAINING THICKNESS IS 0.425 AROUND THE ENTIRE CIRCUMFERENCE OF THE DOOR HOUSING.  THE REPAIR IS IAW ATR 42 STRUCTURAL REPAIR INSTRUCTION DO/TS-3988/079267 REF: ANA/E/4237/2007/E-001.  APPLICABILITY: ATR 42 MSN 135 DATED 09/21/2007.
